中文   English

Bo Ning

Lecturer

Homepage:

Tel: 022-2740-7520

Email: ningbo-maths@163.com

Research Interests
• Graph Theory

• Combinatorics

Publications
1. Ore- and Fan-type heavy subgraphs for Hamiltonicity of 2-connected graphs (with S. Zhang), Discrete Math. 313 (2013), no.17, 1715--1725.

2.Rainbow triangles in edge-colored graphs (with B. Li, C. Xu, S. Zhang), European J. Combin. 36(2014), 453--459.

3.The Ramsey numbers of paths versus wheels: a complete solution (with B. Li), Electron. J. Combin. 21(4) (2014), P4.41, 30pp.

4.Spectral radius and Hamiltonian properties of graphs (with J. Ge), Linear Multilinear Algebra 63(2015), no.8, 1520--1530.

5.(with Binlong Li and Shenggui Zhang) Long paths and cycles passing through specified vertices under average degree condition, Graphs and Combinatorics,32(2016),279-295.

6.(with Binlong Li) Spectral analogues of Erdos’ and Moon-Moser’s theorems on Hamilton cycles, submitted. (arXiv:1504.03556)

7.(with Jie Ma), Coloring graphs with two odd cycle lengths, submitted. (arXiv:1512.06393)
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China